Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 87, NWS Austin/San Antonio, TX

June 2, 2016Medina County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 2:12 AM CDT for Medina County, Texas. It took effect at Jun 2, 2016, 7:27 AM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 2:12 AM CDT (07:12 UTC)
In effect from
Jun 2, 2016, 7:27 AM CDT
Expired
Jun 2, 2016, 10:20 PM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Medina County, TX

The radar

The Laughlin AFB radar (KDFX), 102 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Seco Creek at Rowe Ranch near D'Hanis (SCRT2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08202700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

164 
WGUS44 KEWX 020712
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 AM CDT THU JUN 2 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Frio River...Seco Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC325-030112-
/O.NEW.KEWX.FL.W.0087.160602T1227Z-160603T0320Z/
/SCRT2.1.ER.160602T1227Z.160602T1300Z.160602T1520Z.NO/
212 AM CDT THU JUN 2 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Seco Creek At Seco Creek At Rowe Ranch Near D'hanis.
* from this morning to this evening...or until the warning is cancelled.
* At  1:15 AM Thursday the stage was 7.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  15.6 feet by this morning.The river will fall below flood stage by late this 
  morning.
* Impact...At 15.0 feet...Minor lowland flooding reaches lowest areas of the 
  flood plain with no significant damage..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Thu   Fri   Sat   Sun   Mon
  Seco Creek At R   13   15    7.4   Thu  1 AM  14.5   8.8   7.8   7.8   7.7


&&

LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
      2902 9918 2920 9929             

$$

TXC163-030112-
/O.NEW.KEWX.FL.W.0088.160604T1300Z-160606T0600Z/
/DBYT2.2.ER.160604T1300Z.160605T0600Z.160605T1800Z.NO/
212 AM CDT THU JUN 2 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Frio River Near Derby.
* from Saturday morning to late Sunday night...or until the warning is 
  cancelled.
* At  1:30 AM Thursday the stage was 4.2 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue to rise to 
  near 7.9 feet by early Sunday morning.The river will fall below flood stage by
  Sunday early afternoon.
* Impact...At 7.0 feet...Moderate lowland flooding closes Farm to Market 1581 
  near Derby..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.8 feet on Mar 6 
  1992.

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Thu   Fri   Sat   Sun   Mon
  Derby              6    6    4.2   Thu  1 AM   4.2   5.2   5.8   6.8   4.0


&&

LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 1:55 AM CDT, 17 minutes earlier.

Area forecast discussion, Jun 2, 1:55 AM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
155 AM CDT THU JUN 2 2016

.SHORT TERM (Today through Friday)...
Nocturnal MCS has developed across the southwest CWA this
morning. The MCS should sustain itself through the morning hours
as it moves eastward, in an increaingly divergent upper level
pattern across South-Central Texas east of the approaching upper
level low per current RAP analysis and forecast. 18Z/00Z Texas
Tech 4KM WRF along with 00Z SPC 4KM WRF seem to be the closest
initialized hi resolution models and have a decent handle with
where convective complex is now.

Expansion in convective activity is possible ahead of the MCS
across the northern and eastern CWA through the morning hours.
Rainfall rates of 2-3 inches per hour have been observed so far
across western CWA with this complex, and these rates farther
northeast through the morning will likely result in flash flooding
issues, given the antecedent soil conditions. This could especially
be dangerous overnight and during the morning commute where both
the aforementioned hi resolution models depict enhancement through
the I-35 corridor and eastward. We continue to stress the high
potential for flash flooding and message Turn Around, Don't Drown.

Behind the departing MCS, and after recovery, re-development of
storms are possible this afternoon back through the Hill Country
and Edwards Plateau, closer to the mid level trough axis.

May be a brief lull in convective activity after sunset, with
possible overnight re-development of isolated to scattered storms
closer to the core of the mid and upper level low through central
Texas and the Hill Country.

With the mid and upper level low stalled in the vicinity of the
northeast CWA on Saturday, chances for showers and storms will
expand outward away from the center during the daytime across much
of the CWA.

The Flash Flood Watch continues through tonight. The day shift
will determine whether or not an expansion in time is needed.
Additional rainfall totals today through Saturday are generally
forecast to be 2-4 inches with isolated amounts up to 8 inches.

&&

.LONG TERM (Friday Night through Wednesday)...
The mid and upper level low will elongate southwestward Friday
night into Saturday and maintain good chances for showers and
storms across the region. Localized heavy downpours are a
possibility through Saturday.

The GFS and now the ECMWF are indicating the low opening into an
elongated trough axis and moving southeast of the area Sunday into
Monday. Higher POPs Sunday into Monday will be primarily confined
to the southeast counties, with a dry forecast thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  66  81  66  81 / 100  50  60  50  60
Austin Bergstrom Intl Airport  80  65  81  65  81 / 100  50  60  40  60
New Braunfels Muni Airport     80  66  83  66  81 / 100  50  60  40  60
Burnet Muni Airport            78  64  78  64  79 / 100  50  60  50  60
Del Rio Intl Airport           84  67  86  67  88 /  80  30  30  30  40
Georgetown Muni Airport        79  65  78  65  80 / 100  50  60  50  60
Hondo Muni Airport             81  64  82  66  82 / 100  40  50  40  60
San Marcos Muni Airport        79  65  81  65  80 / 100  50  60  40  60
La Grange - Fayette Regional   79  67  81  67  81 / 100  50  60  50  60
San Antonio Intl Airport       80  66  82  67  81 / 100  50  60  40  60
Stinson Muni Airport           82  66  84  68  82 / 100  50  50  40  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...04
Synoptic/Grids...Runyen
Public Service/Data Collection...33
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT WED JUN 1 2016

TXZ171>173-183>194-202>209-217>225-228-021000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES
OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH
SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID
RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.

THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND
GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT
WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR
ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS
WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION
WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...
RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE.
FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN
BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE.

NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL
BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY.
LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL
SHOULD WANE BY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND
60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON
IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, Jun 1, 10:18 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CDT WED JUN 1 2016

TXZ183-184-020415-
EDWARDS TX-VAL VERDE TX-
1018 PM CDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
SOUTHWESTERN EDWARDS COUNTIES UNTIL 1115 PM CDT...

AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COMSTOCK TO 18 MILES SOUTHWEST OF BOX
CANYON-AMISTAD. MOVEMENT WAS EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DEL RIO...COMSTOCK...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...
LAUGHLIN AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2960 10128 2960 10127 2961 10125 2963 10126
      2962 10128 2980 10125 2975 10060 2962 10064
      2962 10070 2945 10070 2924 10076 2928 10087
      2931 10089 2936 10100 2946 10106 2947 10115
      2952 10118 2953 10126 2957 10124
TIME...MOT...LOC 0318Z 285DEG 28KT 2976 10120 2928 10130

MO
Local storm report, Jun 1, 11:18 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     TSTM WND DMG     BRACKETTVILLE           29.32N 100.41W
06/01/2016                   KINNEY             TX   LAW ENFORCEMENT

            TREE LIMBS BLOWN DOWN

&&

EVENT NUMBER EWX1600534

CVP
Local storm report, Jun 1, 11:24 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND GST     LAUGHLIN AFB            29.36N 100.78W
06/01/2016  M67 MPH          VAL VERDE          TX   ASOS

&&

EVENT NUMBER EWX1600535

CVP
Special weather statement, Jun 2, 12:30 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT THU JUN 2 2016

TXZ202-203-217-218-228-020630-
DIMMIT TX-ZAVALA TX-KINNEY TX-UVALDE TX-MAVERICK TX-
1230 AM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHERN UVALDE...
SOUTHEASTERN KINNEY...MAVERICK AND ZAVALA COUNTIES UNTIL 130 AM
CDT...

AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ANACACHO TO 13 MILES NORTHWEST OF COMETA
TO 20 MILES SOUTHWEST OF ROSITA SOUTH. MOVEMENT WAS SOUTHEAST AT 50
MPH.

DIME SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH AND RAINFALL AMOUNTS UP
TO 2 INCHES WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...EL INDIO...LA PRYOR...
BATESVILLE...ASHERTON...CATARINA...GILSON GROVES...LOMA VISTA...BLEWETT...
ROSITA SOUTH...LIGHT...COMETA...CARRIZO HILL...LAS VEGAS...WINTER HAVEN...
WASHER...UVALDE ESTATES AND LAS COLONIAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
      2840 10035 2845 10034 2848 10037 2850 10033
      2852 10039 2855 10041 2858 10040 2861 10045
      2864 10045 2866 10049 2923 10028 2913 9942
      2821 9940 2820 10021
TIME...MOT...LOC 0528Z 307DEG 43KT 2917 10021 2876 10021 2847 10072

CP
Special weather statement, Jun 2, 1:27 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 AM CDT THU JUN 2 2016

TXZ217>219-228-020730-
DIMMIT TX-FRIO TX-ZAVALA TX-MAVERICK TX-
127 AM CDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...FRIO...SOUTHEASTERN
MAVERICK AND ZAVALA COUNTIES UNTIL 230 AM CDT...

AT 125 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF BATESVILLE TO NEAR WINTER
HAVEN TO 13 MILES SOUTH OF EL INDIO. MOVEMENT WAS EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEARSALL...CRYSTAL CITY...CARRIZO SPRINGS...DILLEY...BIG WELLS...LA PRYOR...
BATESVILLE...MOORE...ASHERTON...FRIO TOWN...CATARINA...GOLDFINCH...NORTH
PEARSALL...GILSON GROVES...LOMA VISTA...WEST PEARSALL...SCHATTEL...LIGHT...
COMETA AND BIGFOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2823 10022 2828 10029 2831 10028 2837 10033
      2909 9983 2908 9881 2865 9881 2864 9939
      2821 9940 2820 10021
TIME...MOT...LOC 0625Z 274DEG 28KT 2905 9968 2866 9987 2833 10027

CP
Local storm report, Jun 2, 1:29 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
129 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     HEAVY RAIN       UVALDE                  29.22N  99.78W
06/02/2016  M1.76 INCH       UVALDE             TX   AWOS

            1.76 INCHES OF RAIN IN ABOUT AN HOUR

&&

EVENT NUMBER EWX1600536

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:01 PM CDTSpecial Weather StatementEWXComal44 min
Jun 1, 7:08 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe37 min
Jun 1, 7:14 PM CDTSpecial Weather StatementEWXVal Verde46 min
Jun 1, 7:31 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 7:49 PM CDTSpecial Weather StatementEWXGuadalupe41 min
Jun 1, 7:52 PM CDTSevere Thunderstorm WarningEWXVal Verde23 min
Jun 1, 8:23 PM CDTSpecial Weather StatementEWXVal Verde52 min
Jun 1, 8:41 PM CDTSpecial Weather StatementEWXKinney49 min
Jun 1, 9:03 PM CDTSpecial Weather StatementEWXKinney42 min
Jun 1, 9:19 PM CDTSpecial Weather StatementEWXVal Verde41 min
Jun 1, 9:46 PM CDTSpecial Weather StatementEWXKinney44 min
Jun 1, 10:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde59 min
Jun 1, 10:18 PM CDTSpecial Weather StatementEWXVal Verde57 min
Jun 1, 10:38 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde67 min
Jun 1, 11:09 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Jun 1, 11:12 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Jun 1, 11:25 PM CDTFlash Flood WarningEWXKinney, Val Verde4 hr
Jun 1, 11:36 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick54 min
Jun 1, 11:51 PM CDTSevere Thunderstorm WarningEWXUvalde54 min
Jun 2, 12:11 AM CDTFlash Flood WarningEWXUvalde4 hr
Jun 2, 12:30 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala60 min
Jun 2, 12:49 AM CDTRiver Flood WarningEWXKerr14 hr
Jun 2, 12:52 AM CDTAreal Flood AdvisoryEWXBandera, Medina, Real, Uvalde53 min
Jun 2, 1:15 AM CDTRiver Flood WarningEWXUvalde18 hr
Jun 2, 1:27 AM CDTSpecial Weather StatementEWXDimmit, Frio, Zavala63 min
Jun 2, 1:44 AM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
Jun 2, 2:05 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe8 hr
Jun 2, 2:12 AM CDTRiver Flood WarningEWXFrio4 days
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar67 hr
Jun 2, 2:41 AM CDTRiver Flood WarningEWXBexar, Wilson4 days
Jun 2, 2:59 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Frio, Medina4 hr
Jun 2, 4:02 AM CDTFlash Flood WarningEWXCaldwell, Comal, Gonzales, Guadalupe, Hays3 hr
Jun 2, 4:16 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe, Karnes, Wilson3 hr
Jun 2, 4:44 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kendall, Kerr3 hr
Jun 2, 4:49 AM CDTFlash Flood WarningEWXComal, Hays5 hr
Jun 2, 5:13 AM CDTFlash Flood WarningEWXGillespie, Kendall, Kerr, Llano3 hr
Jun 2, 5:27 AM CDTSpecial Weather StatementEWXBlanco48 min
Jun 2, 5:49 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Jun 2, 5:57 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 2, 6:04 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
Jun 2, 6:10 AM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr
Jun 2, 6:26 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson3 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar13 hr
Jun 2, 6:31 AM CDTRiver Flood WarningEWXBexar22 hr
Jun 2, 6:35 AM CDTFlash Flood WarningEWXBlanco, Burnet, Llano, Travis, Williamson4 hr
Jun 2, 6:54 AM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 2, 7:32 AM CDTFlash Flood WarningEWXBurnet, Williamson3 hr
Jun 2, 7:54 AM CDTRiver Flood WarningEWXBlanco21 hr
Jun 2, 8:12 AM CDTRiver Flood WarningEWXBastrop57 hr
Jun 2, 8:58 AM CDTRiver Flood WarningEWXGonzales24 hr
Jun 2, 12:14 PM CDTRiver Flood WarningEWXWilliamson20 hr
Jun 2, 12:16 PM CDTRiver Flood WarningEWXDimmit4 days
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt3 days
Jun 2, 2:02 PM CDTRiver Flood WarningEWXDeWitt5 days
Jun 2, 2:06 PM CDTRiver Flood WarningEWXKarnes57 hr
Jun 2, 3:33 PM CDTSpecial Weather StatementEWXBexar42 min
Jun 2, 4:13 PM CDTSpecial Weather StatementEWXReal47 min
Jun 2, 5:08 PM CDTSpecial Weather StatementEWXKendall37 min
Jun 2, 6:43 PM CDTSpecial Weather StatementEWXBexar47 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.